"....one that won't make me sick."
Done with the 1st set of chemo meds and now starting Taxol and Herceptin for the next 8 weeks and treatments are EVERY week now.
Scared sh!tless about how she will react to the Taxol. Tina has a little neuropathy in her hands already without the Taxol and the Taxol is known to cause or worsen that side-effect....can't catch a break.
They SAY the nausea should not be as bad on this new drug, but the new drug has it's own set of scary side-effects...neuropathy in hands and feet being the worst on the list.
Oh and did I mention these meds make menopause worse......wicked hot flashes! Poor T goes from blazing hot to freezing cold and back again in minutes at times.
As for me, I'm loosing my mind at times.....hard to watch and not be able to do anything but be there....and by hard I mean sometimes I want to scream and hit things. She sometimes out of pain, sickness, grief, frustration and 100 other things will just curl up in a ball and weep uncontrollably. Rips my heart out.
I keep saying to her and myself that in 6 to 8 month or so, this will be over.....but it's little comfort.
That is all for now.....that's enough